Volume 16, Number 1 (2018)
12 articles
-
Chebyshev Rational Approximations for the Rosenau-KdV-RLW Equation on the Whole Line
-
Generalized Rough Cesaro and Lacunary Statistical Triple Difference Sequence Spaces in Probability of Fractional Order Defined by Musielak-Orlicz Function
-
Equivalence of Sturm-Liouville Problem with Finitely Many δ-Interactions and Matrix Eigenvalue Problems
-
Inequalities of Fejer Type Related to Generalized Convex Functions
-
On the Limited p-Schur Property of Some Operator Spaces
-
Some Results on Controlled K-Frames in Hilbert Spaces
-
New Subfamily of Meromorphic Convex Functions in Circular Domain Involving q-Operator
-
A New Truncated M-Fractional Derivative Type Unifying Some Fractional Derivative Types with Classical Properties
-
Complex Neutrosophic Subsemigroups and Ideals
-
Permanently Weak Amenability of Rees Semigroup Algebras
-
Maximize Minimum Utility Function of Fractional Cloud Computing System Based on Search Algorithm Utilizing the Mittag-Leffler Sum
-
Impulsive Diffusion Equation on Time Scales